CSpace
一类非自治非线性时滞微分方程的全局吸引性
冯伟1; 段永瑞2; 燕居让3
2002
Source Publication应用数学学报
ISSN0254-3079
Volume025Issue:002Pages:216
Abstract本文研究了非自治非线性时滞微分方程x'(t)=r(t)(1+x(t))f(xt),t≥0,得到其零解全局吸引的一个充分条件,推广了1的方法。把结果应用于几类广义时滞Logistic方程,或得到了一些新的结果,或改进了一些已知结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49039
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.上海交通大学
3.山西大学
Recommended Citation
GB/T 7714
冯伟,段永瑞,燕居让. 一类非自治非线性时滞微分方程的全局吸引性[J]. 应用数学学报,2002,025(002):216.
APA 冯伟,段永瑞,&燕居让.(2002).一类非自治非线性时滞微分方程的全局吸引性.应用数学学报,025(002),216.
MLA 冯伟,et al."一类非自治非线性时滞微分方程的全局吸引性".应用数学学报 025.002(2002):216.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[冯伟]'s Articles
[段永瑞]'s Articles
[燕居让]'s Articles
Baidu academic
Similar articles in Baidu academic
[冯伟]'s Articles
[段永瑞]'s Articles
[燕居让]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[冯伟]'s Articles
[段永瑞]'s Articles
[燕居让]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.